English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The partial-fractions method for counting solutions to integral linear systems

MPS-Authors
/persons/resource/persons234933

Beck,  Matthias
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Beck, M. (2004). The partial-fractions method for counting solutions to integral linear systems. Discrete & Computational Geometry, 32, 437-446. doi:10.1007/s00454-004-1131-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3016-D
Abstract
There is no abstract available